# SDR SWIA2020090952429

- Difficulty date: July 24, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N910SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7566
- Aircraft time: 47,061 hours, 40,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 317
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BOLT HOLE DOUBLER AT FS 317 RBL 6 IS CORRODED.  C-CHECK RO 9/5/2020.  FLOOR SUPPORT DOUBLER WAS REMOVED, IAW CRJ 200 SRM.  NEW PART WAS FABRICATED WITH DRAWING AND TEMPLATE AND INSTALLED IAW CRJ 200 SRM, AS DOCUMENTED ON ATTACHED CONTINUATION CARD.
